Formal moduli for one-parameter formal Lie groups
Bulletin de la Société Mathématique de France, Tome 94 (1966), p. 49-59
@article{BSMF_1966__94__49_0,
     author = {Lubin, J. and Tate, John},
     title = {Formal moduli for one-parameter formal Lie groups},
     journal = {Bulletin de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     volume = {94},
     year = {1966},
     pages = {49-59},
     doi = {10.24033/bsmf.1633},
     zbl = {0156.04105},
     mrnumber = {39 \#214},
     language = {en},
     url = {http://www.numdam.org/item/BSMF_1966__94__49_0}
}
Lubin, J.; Tate, J. Formal moduli for one-parameter formal Lie groups. Bulletin de la Société Mathématique de France, Tome 94 (1966) pp. 49-59. doi : 10.24033/bsmf.1633. http://www.numdam.org/item/BSMF_1966__94__49_0/

[1] Heaton (R.). - Polynomial 3-cocycles over fields of characteristic p, Duke. math. J., t. 26, 1959, p. 269-275. | MR 25 #3075 | Zbl 0084.26803

[2] Lazard (Michel). - Sur les groupes de Lie formels à un paramètre, Bull. Soc. math. France, t. 83, 1955, p. 251-274. | Numdam | MR 17,508e | Zbl 0068.25703

[3] Lubin (Jonathan). - One-parameter formal Lie groups over p-adic integer rings, Annals of Math., t. 80, 1964, p. 464-484. | MR 29 #5827 | Zbl 0135.07003